(Closed) Anyone have a bad reaction STOPPING depo-provera shots?

posted 6 years ago in Wellness
Post # 3
Member
227 posts
Helper bee
  • Wedding: April 2013

For me it took almost a year for all the side effects to go away. I had everyday bleeding  for about 6 months before getting my period on a regular schedule. 

Post # 4
Member
670 posts
Busy bee
  • Wedding: May 2013

I went off depo because it was causing all kinds of side effects, I too had everyday bleeding for 6 months, good thing I didn’t have a bf then. It took almost a year for all side effects to go away. So glad I got off depo!

 

Post # 6
Member
619 posts
Busy bee
  • Wedding: November 2013

I was on it for two years, and when I came off it I went straight back onto BCP. I never had any side effects, but then, I never had any while I was on depo, either.

If it’s an option, maybe try BCP for a couple of months? Although I don’t know if you’d have any side effects coming off the BCP later, I haven’t come off birth control since I went on at 15.

The topic ‘Anyone have a bad reaction STOPPING depo-provera shots?’ is closed to new replies.

Find Amazing Vendors